# SDR FDEA201011194650

- Difficulty date: November 19, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N233FE
- Make and model: Boeing 727247
- Aircraft serial: 21327
- Aircraft time: 69,974 hours, 48,638 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 652083271
- Condition: Corroded
- Location: Bs 950c
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON FLOORBEAM, STA 950C, RBL 25 TO RBL 45. CUT OUT DAMAGED FLOORBEAM, FABRICATED FLOORBEAM REPAIR, ANGLES AND FILLERS AND INSTALLED IAW SRM 51-30-2, SRM 51-10-2 AND SRM 53-10-8.
